# SDR USAA050192

- Difficulty date: January 12, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333671
- Condition: Corroded
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CORRODED 2 INCH BY 2 INCH AND 4 INCH BY 4 INCH, BS 947 TO 967 LBL 50.  CORROSION LEVEL 1, TASK C53-107-102.  REPLACED WITH BOEING PART PER SRM 51-40-04.  (M)
